# SDR SWAA2021020240618

- Difficulty date: January 6, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,782 hours, 34,032 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR BEAM UPPER SURFACE AT B.S. 986.5; W.L. 208.1; L.B.L. 27-42. / REPAIRED CORROSION ON THE FLOOR BEAM UPPER SURFACE OF BS 986.5; WL 208.1. WL 27-42. IAW EA 1-A53-8241 REV 3
